# SDR ASAA0140017

- Difficulty date: February 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND CRACK 1 INCH LONG AT BS 178 SIDE CHORD AT WL 207, RBL 28 AND LBL 28.  (M)
